RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 371–381 (Mi de8572)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the partial stability of nonlinear systems of ordinary differential equations with a small parameter

O. V. Anashkina, M. M. Khapaevb

a Simferopol State University
b Lomonosov Moscow State University

Full text: PDF file (1402 kB)

English version:
Differential Equations, 1995, 31:3, 341–351

Bibliographic databases:
UDC: 517.925
Received: 24.01.1994

Citation: O. V. Anashkin, M. M. Khapaev, “On the partial stability of nonlinear systems of ordinary differential equations with a small parameter”, Differ. Uravn., 31:3 (1995), 371–381; Differ. Equ., 31:3 (1995), 341–351

Citation in format AMSBIB
\Bibitem{AnaKha95}
\by O.~V.~Anashkin, M.~M.~Khapaev
\paper On the partial stability of nonlinear systems of ordinary differential equations with a small parameter
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 371--381
\mathnet{http://mi.mathnet.ru/de8572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373032}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 341--351


Linking options:
  • http://mi.mathnet.ru/eng/de8572
  • http://mi.mathnet.ru/eng/de/v31/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Vorotnikov, “Partial stability and control: The state-of-the-art and development prospects”, Autom. Remote Control, 66:4 (2005), 511–561  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:63
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019